Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts 64
CASE REPORT
Year : 2014  |  Volume : 5  |  Issue : 2  |  Page : 185-187

Nitrobenzene poisoning presenting as Methemoglobinemia


1 Department of Medicine, Krishna Institute of Medical Sciences and Research Centre, Karad, India
2 Department of Biochemistry, Swami Ramanand Teerth Government Medical College, Ambajogai, Maharashtra, India

Correspondence Address:
Amit A Bharadiya
Room No. 102, I.H.R Hostel, Krishna Institute of Medical Sciences, Karad - 415 110, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/0975-9727.135774

Rights and Permissions

Consumption of toxic compounds in an attempt to commit suicide is very common. Organophosphorus compounds are the most commonly consumed and fatal poisons. Nitrobenzene consumption for suicidal purposes is very rare. We would like to report a case of acute poisoning with nitrobenzene leading to methemoglobinemia, an unusual presentation.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4027    
    Printed90    
    Emailed0    
    PDF Downloaded275    
    Comments [Add]    
    Cited by others 1    

Recommend this journal